Entertainment

White man faces discrimination after taking drugs that darken his skin

A white man has faced discrimination after a drug he was taking inexplicably darkened his skin tone, his wife said in a series of reports. viral videos are posted TikTok.

Emily Monk originally posted a video last week in which she detailed her husband Tyler’s strange medical problem after being diagnosed with depression and anxiety in January 2021.

He was prescribed medication to treat a mental health disorder, and by March of that year, his skin color had begun to turn bluish-gray.

Antidepressants make white man’s skin dark, says wife

By the end of that year, his skin had turned dark black, as the photos show, with his face, ears, neck, arms and other parts of his body uncovered by clothing from the light. sunshine.

“None of the therapists knew why his body was reacting the way he did to the drug,” she said. “He wants to know if this has happened to anyone else

@emymonk4

The potion turns him gray!! #depressionanxiety #medication #medicalmystery #fyp #DoritosDareToBeBurned #mentalhealthmatters #doctorsoftiktok

♬ original sound – Emily Monk

Wife says Husband is called ‘N Word’ at work after drug-induced tanning reaction

His wife says that since his skin tone has darkened, he has faced discrimination and has “really been treated differently,” she said in a follow-up video.

Followers have noted that his experience can make for a good social experiment in terms of race and color, which Emily goes on to say her white husband has recently been called ‘n word. ‘ working.

“The other day he was called ‘n word’ while pumping gas, taking care of his own business and working at the same time,” she said in a follow-up video on TikTok. What’s wrong with you?’ So yeah, he really gets treated differently.”

@emymonk4

In short, reply to @jordynn.nicholson, that’s right. #mentalhealthmatters #fyp #silversurfer #research #medicaltiktok #medication #re Transactions

♬ original sound – Emily Monk

When asked what drug her husband was taking that made his skin color react the way it did, Emily replied fluoxetine, which is a generic for Prozac.

Antidepressant side effects can lead to hyperpigmentation, studies show

It has been reported that reactions to antidepressants can lead to hyperpigmentation by melanin synthesis, according to National Library of Medicine.

The organization writes that drug-induced pigmentation is an abnormal form of skin pigmentation caused by drugs through a number of different mechanisms. According to the website, several drugs have been linked to skin pigmentation, including cytotoxic agents, analgesics, anticoagulants, antimicrobials, antiretrovirals, metals, and antiarrhythmics. heart.

(Courtesy of TikTok)

Emily adds that as of yesterday he is still getting darker, and created an image of him at a family gathering showing him almost entirely brown.

Tyler himself watched one of his wife’s TikTok videos to answer the questions her followers ask the most: why does he keep taking the drug when it turns skin color?

He said he stopped taking the medication immediately after noticing the pigment changes in his skin, adding that it happened quickly because he was “only taking the medication for a few weeks”.


Source link

news7h

News7h: Update the world's latest breaking news online of the day, breaking news, politics, society today, international mainstream news .Updated news 24/7: Entertainment, Sports...at the World everyday world. Hot news, images, video clips that are updated quickly and reliably

Related Articles

Back to top button